Volume 4 (2000)

Download this article
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Subexponential groups in 4–manifold topology

Vyacheslav S Krushkal and Frank Quinn

Geometry & Topology 4 (2000) 407–430

DOI: 10.2140/gt.2000.4.407

Forward citations
A Cavicchioli, F Spaggiari, Topology of four-manifolds with special homotopy groups, Bulletin of the Australian Mathematical Society 74 (2006) 321
F Hegenbarth, D Repovš, Solving four-dimensional surgery problems using controlled theory, Journal of Mathematical Sciences 144 (2007) 4516
H J Kim, D Ruberman, Smooth surfaces with non-simply-connected complements, Algebraic & Geometric Topology 8 (2008) 2263
V S Krushkal, Exponential separation in 4–manifolds, Geometry & Topology 4 (2000) 397
V S Krushkal, Surgery and involutions on 4–manifolds, Algebraic & Geometric Topology 5 (2005) 1719
R Schneiderman, Simple Whitney towers, half-gropes and the Arf invariant of a knot, Pacific Journal of Mathematics 222 (2005) 169